Moroccan Journal of Pure and Applied Analysis (Dec 2019)

Boyd and Wong Type Fixed Point Theorems in Partial Metric Spaces

  • Nziku Faustine,
  • Kumar Santosh

DOI
https://doi.org/10.2478/mjpaa-2019-0018
Journal volume & issue
Vol. 5, no. 2
pp. 251 – 262

Abstract

Read online

In this paper, we present fixed point results for Boyd and Wong type [3] generalized contractive condition in partial metric spaces. In particular, we generalize the fixed point results due to Akkouchi [1] in complete partial metric spaces in which the continuity requirement for a mapping is relaxed to obtain the results. In addition to that we present a common fixed point theorem for a pair of maps. An illustrative example is also constructed to exhibit the results.

Keywords